WoRMS taxon details

Orcovita angulata P.K.L. Ng, Guinot & Iliffe, 1996

444785  (urn:lsid:marinespecies.org:taxname:444785)

accepted
Species
marine, brackish
Ng, P.K.L.; Guinot, D.; Iliffe, T.M. (1996). Revision of the anchialine varunine crabs of the genus Orcovita Ng & Tomascik, 1994 (Crustacea: Decapoda: Brachyura: Grapsidae), with description of four new species. <em>Raffles Bulletin of Zoology.</em> 44(1): 109-134. [details]  Available for editors  PDF available [request] 
WoRMS (2019). Orcovita angulata P.K.L. Ng, Guinot & Iliffe, 1996. Accessed at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=444785 on 2019-12-12
Date
action
by
2009-12-17 14:15:58Z
created
2019-10-05 17:45:29Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Ng, P.K.L.; Guinot, D.; Iliffe, T.M. (1996). Revision of the anchialine varunine crabs of the genus Orcovita Ng & Tomascik, 1994 (Crustacea: Decapoda: Brachyura: Grapsidae), with description of four new species. <em>Raffles Bulletin of Zoology.</em> 44(1): 109-134. [details]  Available for editors  PDF available [request]